# SDR P5CA0501389

- Difficulty date: August 26, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 65,918 hours, 14,728 cycles
- Engine: Pwa JT9D70A
- Engine time: 52,972 hours, 11,805 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: T/Rev Stow
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE REVERSER UNSTOW.  ADJUSTED NR 2 REVERSER STOW SWITCH PER MM 78-31-00.
